Last reply 5 years ago
Avonex Injection Site Soreness

Hey everyone – once again I’m after your advice …

I started Avonex about 4 or 5 months ago and, apart from nasty flu-like symptoms for the first 4 weeks, everything has settled down and is fine. If anyone is interested, I had a Google and found that keeping well hydrated the day before, during and after your injection really works. Well, for me anyway.

However, the last 3 weeks, I’ve had real, aching soreness at the injection site and a couple of inches around, and it lasts for a couple of days. It feels a bit like a bruise although there are no signs of it Actually, it feels like I’ve been kicked. I rotate sites carefully, so I’m at a loss …

… any ideas?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


cameron
5 years ago

That’s the sort of question your MS nurse is best placed to answer. Also, does Avonex have a support phone number? I am on Copaxone and there’s a dedicated nurse service to help with injection problems. You could see if there’s a website..


deirdremg
5 years ago

Im new to Avonex but Ive heard that can happen if you don’t get injection in deep enough. May help 🙂 Thanks for advice on hydration

Post Comment

You must be logged in to reply to this topic.